# SDR USAA000300

- Difficulty date: February 9, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N817US
- Make and model: Doug DC-9-82
- Aircraft serial: 48097
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND 2 INCH CRACK, STATION 160 LONGERON 2L.  CUT OUT DAMAGED SECTION.  INSTALLED NEW AND SPLICED PER SRM 53-02 FIG 18.  (M)
